# SDR SWAA2022112968968

- Difficulty date: November 8, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK LOCATED AT BS 827 RBL 24.5 WL 208.1 BOTTOM SURFACE AT PASSENGER CABIN 2022-635967 / [01] TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N: A21146537; DUE DATE: 29-OCT-23.;[02] TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N:A21041924; DUE DATE: 24-SEP-23.;[03] REMOVED CORROSION LOCATED ON SEAT TRACK AT BS 827 RBL 24.5 WL 208.1 BOTTOM SURFACE AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND EVALUATED AND FOUND WITHIN LIMITS SRM 53-00-52-1A-1 PARAGRAPH 4.A(2) FIGURE 103; DETAIL A. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] CORRECTED CORRECTIVE ACTION. REMOVED CORROSION LOCATED ON SEAT TRACK AT BS 827 RBL 24.5 WL 208.1 BOTTOM SURFACE AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND EVALUATED AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-00-52-1A-1 PARAGRAPH 4.A(2) FIGURE 103; DETAIL A. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] REMOVED CORROSION LOCATED ON SEAT TRACK AT BS 827 RBL 24.5 WL 208.1 BOTTOM SURFACE AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND EVALUATED AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-00-52-1A-1 PARAGRAPH 4.A(2) FIGURE 103; DETAIL A. SEE INDIVIDUAL SIGN OFFS BELOW.
